# SDR CALA0800287

- Difficulty date: March 7, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 59,743 hours, 30,810 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Channel
- Part number: 6561777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CHANNEL IS CRACKED, STA 361 AND STR 15 LT (MARKED).  REMOVED & REPLACED STRINGER SPLICE CHANNEL BS 361 & S15L IAW PACE EA 350-53-003 CAL AND EC/RA 5310-04741.
